# SDR JR2R20170308158

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Aircraft serial: 49557
- Aircraft time: 62,958 hours, 31,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Carog Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER BEAM CORRODED AROUND FASTENERS.  REMOVED AND REPLACED THE AFT CARGO DOOR LOWER FRAME CUTOUT BEAM IAW SRM 51-30-5.
